← Return to Concerned about the side effects of anastrozole

Discussion

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Apr 27 1:15pm | Replies (1931)

Comment receiving replies
@msgee

Thank you debbie2721. I am 80 years old, and I also have osteopenia in my hips and lower back. I used to walk about 40 minutes outside twice per day, until I had the mastectomy. I also have Asthma and just don't feel up to walking now that it is winter. I use turmeric in my cooking. Never tried the capsules. I take amlodipine for high blood pressure, as well as medicine for asthma control. I have notice that I get tightness and pressure after I take the anastrozole. I will try taking it at bedtime and seeif that makes a difference.

Jump to this post


Replies to "Thank you debbie2721. I am 80 years old, and I also have osteopenia in my hips..."

Dear msgee,
I am so sorry to hear about your health issues. Asthma in itself is a difficult health concern. Wishing you the best at overcoming your health issues.
Debbie2721